RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 203–206 (Mi umn3547)  

International Topology Conference
Short Communications

Steenrod–Dieck operations and obstructions for admissible multiplications in cobordism theories with singularities

O. K. Mironov


Full text: PDF file (312 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 260–263

Bibliographic databases:

MSC: 55S10, 55N22, 51M15, 58D15

Citation: O. K. Mironov, “Steenrod–Dieck operations and obstructions for admissible multiplications in cobordism theories with singularities”, Uspekhi Mat. Nauk, 35:3(213) (1980), 203–206; Russian Math. Surveys, 35:3 (1980), 260–263

Citation in format AMSBIB
\Bibitem{Mir80}
\by O.~K.~Mironov
\paper Steenrod--Dieck operations and obstructions for admissible multiplications in cobordism theories with singularities
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 203--206
\mathnet{http://mi.mathnet.ru/umn3547}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580651}
\zmath{https://zbmath.org/?q=an:0443.55014|0461.55013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..260M}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 260--263
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001848}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600037}


Linking options:
  • http://mi.mathnet.ru/eng/umn3547
  • http://mi.mathnet.ru/eng/umn/v35/i3/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:127
    Full text:55
    References:13
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019